# SDR UPS97822603

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, BODY FRAME HAS EXFOLIATED CORROSION AT STA 1380 BETWEEN LONGERONS 3R AND 4R.  REMOVED CORROSION, TREATED AND PRIMED PER SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-2-0 FIG 7, 51-1-21 AND 51-1-20D.
